# SDR SCNA20241028335

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N852SY
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 24,301 hours, 14,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 733644:  L1 DOOR SLIDE INSPECTION GLASS LOOSE + FALLING DOWN.  RESOLUTION:  REMOVED L1 SLIDE REF AMM 25-46-00 TO RESUCURE L1 SLIDE INSPECTION GLASS, RE-INSTALLED SLIDE
